Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1975, Volume 49, Pages 31–50 (Mi znsl2792)  

On metamathematical approach to proving theorems of discrete mathematics

Yu. V. Matiyasevich


Full text: PDF file (1326 kB)

Bibliographic databases:
UDC: 51.01:164+519.1

Citation: Yu. V. Matiyasevich, “On metamathematical approach to proving theorems of discrete mathematics”, Theoretical application of methods of mathematical logic. Part I, Zap. Nauchn. Sem. LOMI, 49, "Nauka", Leningrad. Otdel., Leningrad, 1975, 31–50

Citation in format AMSBIB
\Bibitem{Mat75}
\by Yu.~V.~Matiyasevich
\paper On metamathematical approach to proving theorems of discrete mathematics
\inbook Theoretical application of methods of mathematical logic. Part~I
\serial Zap. Nauchn. Sem. LOMI
\yr 1975
\vol 49
\pages 31--50
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=376327}
\zmath{https://zbmath.org/?q=an:0325.68048}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2792
  • http://mi.mathnet.ru/eng/znsl/v49/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:331
    Full text:137

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022